# SDR COMA0061023

- Difficulty date: December 7, 2000
- Submitted: December 13, 2000
- Operation: Air carrier
- Aircraft: N949CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7080
- Aircraft time: 13,317 hours, 12,423 cycles
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Warning System
- Part number: 7858062
- Part serial: 367
- Condition: Malfunctioned
- Location: Pitot Heat
- Part time: 13,317 hours, 12,423 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

STANDBY PITOT HEAT CAUTION MESSAGE. REPLACED THE NR 3 ADSHC.
